Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have lymph node TB in throat. Fever, shiver, weakness, drowsiness

Hi, my wife has lymph nodes TB in her throat , neck area. It was detected 15,days back. She has started the medications . For past 2 days now she is getting very high fever early in the morning around 5_6 am with shivers . She is feeling very weak and drowsy The fever goes in the day but comes back in night and early in morning. Please suggest something.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
HI I have gone through your mail and as you have told that your wife is a diagnosed patient of tubercular lymphadenitis of neck,she is on antitubercular treatment and now she developed high grade fever with chills and rigors,as you observed that fever usually comes at night and early morning and goes away in daytime,she is now feeling weakness and is drowsy.Analysing your complaints I would like to tell you since your wife is a diagnosed case of tuberculosis so antitubercular tretment should be contninued and this fever is due to some associated infection,considering the story of disease she may be having MALARIA or UTI (urinary tract infection),thus she should go for these investigations- (1) Blood-CBC,Malaria parasite,ESR, (2) Urine-Routine & microscopic, (3) Urine-Culture & sensitivity.I hope these investigations will clear the picture than after consultation with her doctor she may get additional medicines for this fever.Thanks.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor